JournalsprimsVol. 27, No. 5pp. 695–709

On Blow-up of Solutions for Quasilinear Degenerate Parabolic Equations

  • Takashi Imai

    Toyoshina High School, Nagano, Japan
  • Kiyoshi Mochizuki

    Chuo University, Tokyo, Japan
On Blow-up of Solutions for Quasilinear Degenerate Parabolic Equations cover
Download PDF

Cite this article

Takashi Imai, Kiyoshi Mochizuki, On Blow-up of Solutions for Quasilinear Degenerate Parabolic Equations. Publ. Res. Inst. Math. Sci. 27 (1991), no. 5, pp. 695–709

DOI 10.2977/PRIMS/1195169267